MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848280
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens became aware of an incident that occurred with the artis q floor system.The customer uses the narrow tabletop configuration with the artis q floor system.To increase the width of the table for larger patients, plexiglass panels are used under the system mattress.These plexiglass panels were sourced by the customer internally and are not approved/provided by siemens.During patient transfer to the table with no system movement, a staff member caught her hand against this plexiglass, fracturing a finger.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: the investigation was performed on expert discussions considering complaint description, customer service reports, and system history.Based on available information, at the beginning of a procedure during patient transfer of the patient from the transport bed to the table without moving the system, a staff member caught his hand on plexiglass and fractured his finger.The facility uses internally sourced plexiglass panels under the artis mattress to increase the width of the table for larger patients.No system deficiency could be determined.System worked as intended.The operator manual contains adequate information concerning the use of the system with unauthorized equipment/ accessory.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17469400
Report Number3004977335-2023-00078
Device Sequence Number18015687
Product Code OWB
UDI-Device Identifier04056869009971
UDI-Public04056869009971
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10848280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale